# SDR JJBA369PH33016

- Difficulty date: June 23, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 27,027 hours, 37,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 01
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX FOUND SECOND EMERGENCY FLOOR STRIP LIGHT WAS INOPERATIVE. R & R EMERGENCY BATTERY POWER SUPPLY PS-5.  PERFORMED OPS CHECK AND OPS CHECK WAS SATISFACTORY.
